# SDR CALA2025092409195

- Difficulty date: September 21, 2025
- Submitted: September 24, 2025
- Operation: Air carrier
- Aircraft: N28478
- Make and model: Boeing 737924ER
- Aircraft serial: 31649
- Aircraft time: 37,468 hours, 13,824 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 2073771008
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGNCY EXIT PLACARD LEFT N RIGHT CHIP REMOVED AND REPLACED RH/LH OVERWING EMERGENCY EXIT LENS COVERS REF CONFIGURATION DRAWING NO. 3351DD15945. PRECAUTIONARY PERFORMED EMERGENCY LIGHTS OPS CHECK REF AMM 33-51-00-710-801, OPS CHECK GOOD AT THIS TIME.PARTS USED:  29-3351-3-0079, QTY :1 29-3351-3-0078, QTY :1
